# SDR NSVA20070223

- Difficulty date: September 4, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 34,216 hours, 40,070 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR EMERGENCY LIGHT INOP.  FOUND BROKEN WIRE ON LIGHT ASSY.  REPAIRED, OPS CHECK GOOD.
